# SDR SWAA2020031842559

- Difficulty date: March 1, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A75024159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE BAFFLE CLIP ON FORWARD SIDE OF STA 500C FRAME IS CRACKED         REMOVED AND INSTALLED NEW BAFFLE CLIP ON FWD CARGO PIT LEFT SIDE ON FWD SIDE STA 500C IAW 51-40-02-0G-0 DWG #143A7505 REV. B. P/N 143A75024159 ATAG A74757
